MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CANOPY; CANOPY SHELF PLATE, ADJACENT, 11MM

GLOBUS MEDICAL, INC. CANOPY; CANOPY SHELF PLATE, ADJACENT, 11MM
Model Number 1102.4011
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The device was returned for evaluation.Initial observation showed the plate fractured at the lateral and medial screw holes.These fractures have caused both medial screw holes to detach from the plate and one of the lateral screw holes to detach.No determinations could be made as to the cause of the reported issue.The following sections are been updated: b4, e1, h2, h6, h10.
 
Event or Problem Description
It was reported that a revision surgery was needed due to the patient fracture at c6, and a canopy shelf plate was found broken.This event occurred in japan.

Brand Name
CANOPY
Common Device Name
CANOPY SHELF PLATE, ADJACENT, 11MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18837796
Report Number3004142400-2023-00161
Device Sequence Number7533277
Product Code NQW
UDI-Device Identifier00889095027730
UDI-Public00889095027730
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K121732
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1102.4011
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/12/2023
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age58 YR
Patient SexMale
Patient RaceAsian